MAUDE Adverse Event Report: BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-26-120U
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint in this report was received on december 18, 2024, with an awareness date of october 01, 2024.Therefore, the emdr submission was reported past the 30-day time frame.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"describe the event or problem: during the case, the treo abdominal stent-graft system was stuck on delivery.What was the original intended procedure? : fenestrated endovascular repair of visceral and infrarenal aorta percutaneous including four or more visceral artery endoprostheses with bifurcate.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working).Additional information received on 12/26/2024: the device was implanted and the patient is fine.The device is not available for return.The proximal clasp moved down but did not release the suprarenal fixation.I will attach the imaging i have available along with dr adams case plan.I will have to send those in batches, the file is too large.This was a physician modified device." patient outcome: "the patient is fine.".
 
Event or Problem Description
"describe the event or problem: during the case, the treo abdominal stent-graft system was stuck on delivery.What was the original intended procedure? fenestrated endovascular repair of visceral and infrarenal aorta percutaneous including four or more visceral artery endoprostheses with bifurcate.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working).Additional information received on 12/26/2024: the device was implanted and the patient is fine.The device is not available for return.The proximal clasp moved down but did not release the suprarenal fixation.The imaging i have available along with dr.(b)(6) case plan.I will have to send those in batches; the file is too large.This was a physician modified device." patient outcome: "the patient is fine.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21072079
Report Number2247858-2025-00010
Device Sequence Number3409964
Product Code MIH
UDI-Device Identifier00843576152519
UDI-Public00843576152519
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-B2-26-120U
Device Lot Number2404040069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale